Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 314090, 12 pages
http://dx.doi.org/10.1155/2015/314090
Research Article

Sampled-Data Control of Nonlinear Systems with Quantization

School of Aeronautics and Astronautics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 19 December 2014; Revised 6 April 2015; Accepted 6 April 2015

Academic Editor: Carsten Proppe

Copyright © 2015 Liu Cui and Dengping Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with sampled-data control problem for a class of nonlinear systems with input quantization. The nonlinear system is converted into a linear-like system with modeling error by using partition of unity method. A time-dependent Lyapunov functional is introduced to capture the characteristic of nonlinear sampled-data systems and the exponential stability conditions are derived by the use of inequality techniques. The desired sampled-data controller is then synthesized. An example is provided to illustrate the effectiveness and benefits of the proposed scheme.